# SDR ASAA2018122427570

- Difficulty date: December 24, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 5,651 hours, 1,481 cycles
- Engine: Cfmint LEAP1A32
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: PT990226140077
- Part serial: DY364732
- Condition: Failed
- Location: Nr 2 Eng Oil
- Part time: 3,057 hours, 874 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE 2 OIL PRESSURE FUCTUATES FROM 90 - 150 PSI GROUNDED - YES. REPLACED OIL PRESSURE & TEMPERATURE SENSOR (4079KS ) IAW AMM 79-32-05 PB 401. OPS CHECK NORMAL.
